# SDR 97ZZZX3927

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46KC
- Make and model: Swrngn SA226T
- Aircraft serial: T332
- Engine: Garrtt TPE33110U
- System (JASC): 7250 · Turbine Section
- Part: Main Shaft Nut
- Part number: 8650821
- Condition: Failed
- Location: Aft Retention
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE (MAINSHAFT) RETENTION NUT FAILED (CRACKED IN HALF) DURING OPERATION OF ENGINE ON THE GROUND.  IT WAS OBSERVED THE PROPELLER WOULD NOT ROTATE FREELY AND THE ENGINE HAD SEIZED.  UPON DISASSEMBLY OF ENGINE, OBSERVED THAT ONE THREAD OF THE NUT (IN TWO PIECES) WAS COMPLETELY MISSING.  SUBMITTER STATED FAILURE OF THIS NUT DURING FLIGHT OPERATION WILL RESULT IN ENGINE FAILURE AND/OR UNCONTAINED FAILURE OF THE ENGINE.  ENGINE TSN:  3,012.0 HRS; CSN:  4,525 HRS; TSO:  179.1 HRS.  CSO:  190.
